# SDR ASOA201609094088

- Difficulty date: September 9, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  A SEAT TRACK SEGMENT BETWEEN BS 559.112 TO 574.  RBL 9 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED A NEW SEAT TRACK SEGMENT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
